Distribution of crossings of level K in a busy cycle of the M/G/1 queue
Annales de l'I.H.P. Probabilités et statistiques, Tome 4 (1968) no. 1, p. 75-81
@article{AIHPB_1968__4_1_75_0,
     author = {Cohen, J. W. and Greenberg, I.},
     title = {Distribution of crossings of level $K$ in a busy cycle of the M/G/1 queue},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {1},
     year = {1968},
     pages = {75-81},
     zbl = {0162.49401},
     mrnumber = {232465},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPB_1968__4_1_75_0}
}
Cohen, J. W.; Greenberg, I. Distribution of crossings of level $K$ in a busy cycle of the M/G/1 queue. Annales de l'I.H.P. Probabilités et statistiques, Tome 4 (1968) no. 1, pp. 75-81. http://www.numdam.org/item/AIHPB_1968__4_1_75_0/

[1] Takacs, L., Introduction to the theory of queues. Oxford University Press, New York, 1962. | MR 133880 | Zbl 0106.33502

[2] Cohen, J.W., Single server queue with uniformly bounded virtual delay time, to be published in Journ. Appl. Prob. | Zbl 0164.48103

[3] Takacs, L., Application of ballot theorems in the theory of queues. Proc. Symp. on Congestion Theory, The University of North Carolina Press, Chapel Hill, 1965. | MR 189150 | Zbl 0203.18402